# SDR SWAA2013050115386

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 36,952 hours, 21,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 1736C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - NR 1 BLEED TRIP OFF LIGHT ILLUMINATED INITIALLY AT APPROX 7000FT.  TRIED RESET BUT TRIPPED AGAIN.  COMPLIED WITH QRH AND TURNED NR 1 PACK OFF.AT 39,000FT NR 2 BLEED TRIP OFF.   WE DESCENDED TO 11,000FT AND RESET THE NR 2 BLEED TRIP WHICH CONTINUED TO OPERATE CORRECTLY.  REMOVED AND REPLACED NR 1 ENGINE PRECOOLER CONTROL VALVE PER MM.
